# SDR SWAA2013012411798

- Difficulty date: January 18, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 115A3712
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR PANEL T-STRAP BS 887 CORRODED.  REMOVED AND REPLACED T-STRAP IAW SRM.
